MAUDE Adverse Event Report: CONVATEC DOMINICAN REPUBLIC INC NATURA; PROTECTOR, OSTOMY

CONVATEC DOMINICAN REPUBLIC INC NATURA; PROTECTOR, OSTOMY
Model Number 125274
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Mdr 9618003-2024-02587 / initial 1 of 2.E1: (b)(6).Based on the available information, this event is deemed to be a reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number: reporting site: 1049092.Manufacturing site: 9618003.
 
Event or Problem Description
The patient's wife reported that the starter hole was off centered for two skin barriers upon opening.The product was not used.No photograph was available at this time.
 
Additional Manufacturer Narrative
Additional information - this emdr is being submitted to include the below: d9: device available for evaluation has been selected as yes & date returned to mfg was added as well.H3: device evaluated by manufacturer? has been selected as yes h6: investigation results under type of investigation, investigation findings, investigation conclusions h11: investigation summary photograph, video and/or physical sample evaluation: no photographs associated with this case were received, a sample was sent and evaluated for the condition and the reported defect was confirmed.Batch record revision results: lot 3g05202 was manufactured 27/jul/2023, in mlk-3 line, with a total of 1180 market units (mkus).The complaints investigator performed a batch record review on 30/sep/2024, to verify if all the applicable procedures were followed and no issues were found; all the components for assembly were correct per bill of materials (bom) and all the tooling information documented was also correct, system application product (sap) material identification (id) (b)(4) and manufacturing order (b)(4).Review of the batch record showed that all relevant tests required during the manufacturing process and final product release had been fulfilled and met the requirements.No discrepancy related to this issue were found within the documentation.Historical complaints review: on 30/sep/2024, complaints investigator ran a query in database in order to verify the complaints reported for the 3g05202 lot for the ¿skin barrier starter hole is defective (e.G misalignment or off center), leakage may occur (pre-cut only)¿ defect and no additional complaints were identified.Historical nonconformance review: on 30/sep/2024, complaints investigator ran a query in database looking for any in process nonconformance / corrective action / preventive actions (capa) (s) associated to the ¿skin barrier starter hole is defective (e.G misalignment or off center), leakage may occur (pre-cut only)¿ defect for the lot number 3g05202 and as result, no nonconformance / corrective action / preventive actions (capa) (s) were generated during the manufacturing process of the referenced lot.Current quality controls: based on the process instruction (pi), the following tests are performed in the manufacturing lines, in order to identify this failure mode in our manufacturing process: test methods (tm) "visual inspection": ¿ frequency: continuous visual inspection ¿ sample quantity: continuous visual inspection ¿ acceptance criteria: accept = 0 | reject = 1 defect rate analysis: there have only been two defective parts confirmed to date from a lot size (b)(4) products.This represents a defect rate of only (b)(4), which is well within an appropriate acceptable quality level (aql) for this defect which should (b)(4) based on our process instruction.In addition, all of the in-process testing on this lot did not find a single defective unit, which confirms that the lot is unlikely to breach an acceptable quality level (aql) of 2.50.This issue certainly appears to be an isolated incident, but more importantly to date, it is well within our accepted acceptable quality level (aql) level for this type of failure mode or defect.Conclusions: as a sample was available for this complaint issue, it was evaluated and as a result, the reported malfunction for the observed product was confirmed, however, after performing the defect rate analysis for this issue, it was observed that the quantity of reportedly affected products is within the appropriate acceptable quality level (aql) for this defect.A batch record review was completed and showed that all relevant tests required during the manufacturing process and final product release had been fulfilled and met the requirements.No discrepancy related to this issue were found within the documentation.This issue will be monitored through the post market product monitoring review process, standard operating procedure (sop).To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number reporting site: 1049092 manufacturing site: 9618003.
 
Event or Problem Description
To date, additional patient or event details were received which have been added in h11 (addl mfg narrative).

Brand Name
NATURA
Common Device Name
PROTECTOR, OSTOMY
Manufacturer (Section D)
CONVATEC DOMINICAN REPUBLIC INC
km 18.5 parque industrial
itabo, s.a. haina
san cristobal 91000
DR  91000
Manufacturer (Section G)
CONVATEC DOMINICAN REPUBLIC INC
km 18.5 parque industrial
itabo, s.a. haina
san cristobal 91000
DR   91000
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 27409
3365424679
MDR Report Key19947513
Report Number9618003-2024-02587
Device Sequence Number17923820
Product Code EXE
UDI-Device Identifier00768455125210
UDI-Public00768455125210
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number125274
Device Lot Number3G05202
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2024
Supplement Date Received by Manufacturer09/19/2024
Initial Report FDA Received Date08/09/2024
Supplement Report FDA Received Date10/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/27/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown